English  |  正體中文  |  简体中文  |  Items with full text/Total items : 52068/87197 (60%)
Visitors : 8911059      Online Users : 270
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/64888

    Title: On Identification of Synchronous Sequential Machines
    Authors: Sheng, Ching-lai;Das, S. R.
    Contributors: 淡江大學經營決策學系
    Date: 1972-05
    Issue Date: 2011-10-20 16:07:47 (UTC+8)
    Publisher: Kidlington, Oxford: Pergamon
    Relation: Automatica 8(3), pp.357-360
    DOI: 10.1016/0005-1098(72)90054-4
    Appears in Collections:[管理科學學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback